# SDR SWAA2024091014077

- Difficulty date: July 18, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED STA695 AND BL0 WL208.1 CENTER SECTION 2024-455017<[01] REPLACED BRACKET LOCATED STA695 AND BL0 WL208.1 CENTER SECTION. IAW B737-700 SRM 51-10-02 ITEM 9 ; SRM 51-40-02  AND DWG: 273A9112 SHEET: 27 REV: - DWG: 273A9110 SHEET: 6 REV: A SEE INDIVIDUAL SIGN OFFS BELOW.;[02] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW.
